# SDR HALA0600554

- Difficulty date: July 16, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP INTERCOSTAL UPPER FLANGE CRACKED BETWEEN BS 654+66 TO 654+88 RBL 39, WL 200.  REMOVED INTERCOSTAL UPPER FRAME AT STATION 654+77 RBL 39 WL 200 PER SRM 51-40-02-0 FIG 8, FABRICATED NEW FLANGE FROM MATERIAL 7075-T6, 0.0050" LOT 674775 PER SRM 53-30-54/101 DETAIL IV, DRAWING BAC 1490-2843, SRM 51-40-05/301 FIG 3.  ALODINED PER MM 5121-01377 PER STEPS D-F, PRIMED PER M 51-21-10-377-003 & 51-21-10-307-020.  INSTALLED PER SRM 51-40-02-06-0 STEP 4 PER MM 51-21-10-377-003 & 51-21-10-30-0201.
